# SDR YENA2025102101044

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 81,704 hours, 30,354 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#48, TPA-LGA. "ODOR EVENT-DIRTY SOCKS SMELL AFT GALLEY AND BACK FEW ROWS I WAS TOLD SLIGHTY BETTER WITH PACK 1 OFF THAN IT CAME BACK; C/W INFO NOTICE 2017-T015L. PERFORMED T/S IAW TSM 05-50-00-810-831-A. DETERMINED TO BE A TYPE 1 (APU). APU HAS BEEN PLACED ON MEL. NO FURTHER DEFECTS NOTED. C/W LEVEL A DECONTAMINATION IAW AMM 21-00-00-615-802-A. NO ODORS NOTED AT THIS TIME."
